Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleHyperplane sections, Gröbner bases, and Hough transforms
Author(s) Lorenzo Robbiano
TypeArticle in Journal
AbstractAbstract The purpose of this paper is twofold. In the first part we concentrate on hyperplane sections of algebraic schemes, and present results for determining when Gröbner bases pass to the quotient and when they can be lifted. The main difficulty to overcome is the fact that we deal with non-homogeneous ideals. As a by-product we hint at a promising technique for computing implicitization efficiently. In the second part of the paper we deal with families of algebraic schemes and the Hough transforms. We compute the dimension of the Hough transforms, and show that in some interesting cases it is zero. Then we concentrate on their hyperplane sections; some results and examples hint at the possibility of reconstructing external and internal surfaces of human organs from the parallel cross-sections obtained by tomography.
URL http://www.sciencedirect.com/science/article/pii/S0022404914002461
JournalJournal of Pure and Applied Algebra
Pages2434 - 2448
Translation No
Refereed No